# SDR DL76G090193

- Difficulty date: February 11, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 54,936 hours, 9,539 cycles
- Engine: Pwa PW4060
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT CENTER FUEL PUMP LIGHT ILLUMINATED.  LT FUEL OVRD PUMP C/B OPEN.  T/S PER FIM.  OPEN ACCESS PNL FOR PUMP.  REMOVED CONNECTOR INSPECTED PINS AND SOCKET NO TROUBLE FOUND.  INSPECTED HARNESS VISUALLY IN HOUSING AREA NO DEFECTS NOTED C/B RESET OPERATED PUMP 25 MIN NO TROUBLE FOUND.  REINSTALLED PANEL.
